MathSciNet Relay Station
MathSciNet bibliographic data
MR1975803 35L70 (35L15)
Ibrahim, Slim; Majdoub, Mohamed Solutions globales de l'équation des ondes semi-linéaire critique à coefficients variables. (French) [Global solutions of the critical semilinear wave equation with variable coefficients] Bull. Soc. Math. France 131 (2003), no. 1, 1–22.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement